IJPAM: Volume 94, No. 5 (2014)
OF BERNOULLI RANDOM VARIABLES
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. In this paper, we give a bound for the total variation distance between the distribution of random sums of independent Bernoulli random variables and a binomial distribution. Two examples have been given to illustrate the result obtained.
Received: March 26, 2014
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, binomial approximation, random sums, total variation distance
Download paper from here.
DOI: 10.12732/ijpam.v94i5.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 697 - 700